Mahdavian Rad, H., Niknam, A.. (1392). Double Derivations, Higher Double Derivations and Automatic Continuity. , 24(2), 165-170.
H. Mahdavian Rad; A. Niknam. "Double Derivations, Higher Double Derivations and Automatic Continuity". , 24, 2, 1392, 165-170.
Mahdavian Rad, H., Niknam, A.. (1392). 'Double Derivations, Higher Double Derivations and Automatic Continuity', , 24(2), pp. 165-170.
Mahdavian Rad, H., Niknam, A.. Double Derivations, Higher Double Derivations and Automatic Continuity. , 1392; 24(2): 165-170.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.